# SDR FDEA202010282673

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 89,059 hours, 18,465 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 750866D
- Part serial: 0395
- Condition: Failed
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITEUP, AT TOC FL 331 STARTED SETTING BAT DISCHARGING ALERT INTERMITTENTLY COMING ON, SOMETIMES LASTING 15-20 SECONDS APPROXIMATELY SMOOTH AIR.  BATTERY VOLTAGE ON SYNOPTIC WAS NEVER BELOW 29 VOLTS.  FOUND RELAY R2-5142 INTERMITTENTLY NO OUT PUT, RELAY R2-5145 NO ACTIVATION WITH POWER ON, PIN A2/A3 STUCK ON.  REPLACED BOTH RELAYS, PER WDM 24-62-11 AND TEST NORMAL, PER AMM 24-32-00-5.   REMOVED AND REPLACED THE GROUND SERVICE RELAY R2-15, PER AMM  24-53-01-4.   PERFORMED RETURN-TO-SERVICE TEST OF EPCU, PER AMM 24-08-01-5, TEST PASSED.  PERFORMED OPERATIONAL TEST OF THE BATTERY, PER AMM 24-34-02-5, TEST NORMAL.  PERFORMED OPERATIONAL TEST OF THE BATTERY CHARGER RELAY R2-24, PER AMM 24-34-01-2, TEST NORMAL.PERFORMED OPERATIONAL TEST OF THE BATTERY CHARGER, PER AMM 24-34-03-4, TEST NORMAL.
